| Catalog Number |
PXX41 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a surgical procedure on (b)(6) 2018 and suture was used.During the procedure, the needle was broken after the first passing of the needle-suture through the tissue.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Date sent to the fda: (b)(4) 2018.Investigation summary a failed suture needle was submitted for evaluation.A fracture was not observed on the needle.The end of the suture attachment was examined in multiple locations and no fracture was observed.